Accessibility navigation


Indexing, cointegration and equity market regimes

Alexander, C. and Dimitriu, A. (2005) Indexing, cointegration and equity market regimes. International Journal of Finance & Economics, 10 (3). pp. 213-231. ISSN 1099-1158

Full text not archived in this repository.

To link to this article DOI: 10.1002/ijfe.261


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:20521
Publisher:Wiley-Blackwell

Centaur Editors: Update this record

Page navigation